MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305127
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
25-gauge needle broke at hub while injecting patient during robotic surgery.The needle migrated to the patient's lung and was removed via robotic exploratory surgery.

Brand Name
N/A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key22060196
Report Number22060196
Device Sequence Number15572777
Product Code FMI
UDI-Device Identifier00382903051274
UDI-Public(01)00382903051274
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/07/2025
Report Date (Section F) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305127
Device Catalogue Number305127
Device Lot Number4247061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age64 YR
Patient SexFemale
Patient Weight95 KG
Date Report Sent to FDA05/07/2025